# SDR GTIA2020030935080

- Difficulty date: March 9, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 7,709 hours, 3,254 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASH LIGHT INOP (AFT  FA SWIVEL SEAT)-R&R FLASHLIGHT IAW CMM 25-60-13 (AFT FA SWIVEL SEAT)
